Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``Note on the definitions of abstract groups and fields by sets of independent postulates'' [Trans. Amer. Math. Soc. 6 (1905), no. 2, 181-197; 1500705]


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 7 (1906), 591
MSC: Primary 20A05; Secondary 12E99
DOI: https://doi.org/10.1090/S0002-9947-1906-1500478-2
Original Article: Trans. Amer. Math. Soc. 6 (1905), 181-197.
MathSciNet review: 1500478
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05, 12E99

Retrieve articles in all journals with MSC: 20A05, 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500478-2
Article copyright: © Copyright 1906 American Mathematical Society

American Mathematical Society